# SDR DL757040137

- Difficulty date: February 7, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 46,724 hours, 22,721 cycles
- Engine: Pwa PW2037
- Engine time: 48,078 hours, 23,890 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 48,078 hours, 23,890 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FAILURE OF LEFT ENGINE ON CLIMBOUT AT FL230.  EGT, N2 & FF WERE NORMAL.  EPR AND N1 ROLLED BACK TO IDLE.  A/C YAW INDICATED COMPLETE LOSS OF THRUST.  WINDMILLED FOR 15 MIN, POSITIVE OIL PRESSURE.  DURING BOROSCOPE FOUND DAMAGE TO 6TH AND 7TH STAGE COMPRESSOR BLADES.  ENGINE CHANGE IN PROGESS.
